# SDR DALA2021021600833

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 55,778 hours, 38,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Missing
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO EMERGENCY EXTERIOR LIGHTS POWER SUPPLY BATTERY MISSING. REPLACED BATTERY PER B717 AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #7614440)
